# SDR UIEA2020100902202

- Difficulty date: October 9, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,906 hours, 20,433 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE, A/C PRESSURIZATION REPEATEDLY CYCLED TO A DESCENT THEN CLIMB BEFORE STABILIZING.  NOTED ON GAUGES AND PRESSURE ON PILOT EARS.  PERFORMED CONTROLLER BITE CHECK, NO FAULTS AND A/C PRESSURIZATION TO 4 PSI, IAW AMM 21-31-01.  NO DEFECTS NOTED.
